Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Radix representations, self-affine tiles, and multivariable wavelets


Author: Eva Curry
Journal: Proc. Amer. Math. Soc. 134 (2006), 2411-2418
MSC (2000): Primary 52C22, 42C40; Secondary 11A63
Published electronically: March 21, 2006
MathSciNet review: 2213715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the connection between radix representations for $ \mathbb{Z}^n$ and self-affine tilings of $ \mathbb{R}^n$. We apply our results to show that Haar-like multivariable wavelets exist for all dilation matrices that are sufficiently large.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 52C22, 42C40, 11A63

Retrieve articles in all journals with MSC (2000): 52C22, 42C40, 11A63


Additional Information

Eva Curry
Affiliation: Department of Mathematics and Statistics, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5
Email: ecurry@mathstat.dal.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08554-6
PII: S 0002-9939(06)08554-6
Keywords: Self-affine tiling, radix representation, multivariable wavelet, Haar-like wavelet, dilation matrix
Received by editor(s): March 9, 2005
Published electronically: March 21, 2006
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.